# SDR ABXR2019112700321

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T10433
- Condition: Corroded
- Location: Bs 1270
- Part time: 61,493 hours, 43,408 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE STRAP ON FRAME AT ALC DOOR CUTOUT WAS CORRODED
